| Model Number |
AZURION 7 B20 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the flexvision computer was not working which can impact booting.No harm was reported to philips.Philips has started an investigation of this complaint.
Additional Manufacturer Narrative
Philips has investigated this complaint.The customer reported that the flex vision computer was not working.No further information regarding the issue has been provided by the customer.No service has been performed by philips since the service quotation was cancelled by the customer.To date, there have been no further reports of this issue.The codes were updated based on the investigation outcome.